# SDR UIEA2023082900812

- Difficulty date: August 28, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N446MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33517
- Aircraft time: 80,571 hours, 13,921 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 69B622432
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FND M/D CGO FLOOR FITTING CORROSION AT STA 2360 RBL 31( 1) IAW AMM SUBTASK 53-44-00-212-001 REV 108 REMOVED M/D CGO FLOOR FITTING AT STA 2360 RBL 31. 2) FABRICATE THE NEW FLOOR FITTING IAW EI T2023A25M-2033 REV 0. 3) IAW AMM SUBTASK 53-44-00-020-001 REV 108 INSTALLED MDC FLOOR FITTING AT STA 2360 RBL 31. 4) JOB COMPLETED AND CONDITION CHECK NORMAL )
